Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Itchy rash on the inner thighs close to the vagina. Had taken diflucan, ciprofloxacin for yeast infection, UTI. What could this rash be?

I feel as though I had symptoms of a yeast infection so I call my doctor and she prescribed me with diflucan which didn t help and then I soon after had to go on antibiotics which is ciprofloxacin for a uti and now I am having a whelp like itchy rash on my inner thighs close to my vagina. What could this rash be? Have never experienced this type of rash before! It is very itchy!?
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  219
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi, rashes in moist areas of the body like inner thighs with previous history of vaginal yeast infection is most likely due to the yeast infection only. This would however respond more to local application of antifungal ointment or antifungal powders rather than oral diflucan. To prevent it from recurring inspite of treatment you should wear cotton undergarments and try to keep that area dry.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor